Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 3, Issue 3, Part C (2017)

On Soft SGB-Closed sets in soft topological spaces

Author(s)
G Angelin Tidy and Dr. A Francina Shalini
Abstract
This paper focuses on soft sgb-closed sets and soft sgb-open sets in soft topological spaces and to investigate its properties. Further soft sgb-T1/2 space is introduced and its basic properties are discussed.
Pages: 141-144  |  1005 Views  16 Downloads
How to cite this article:
G Angelin Tidy, Dr. A Francina Shalini. On Soft SGB-Closed sets in soft topological spaces. Int J Appl Res 2017;3(3):141-144.
Call for book chapter
International Journal of Applied Research